# SDR ASAA2016100818231

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,042 hours, 9,357 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND DID EXTINGUISH WHEN MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801, ZONE TEMP CONT NR 1 FAULTED TCV AND ZONE TEMP CONT #2 FAULTED ZONE TRIM VALVE, CLEARED BOTH FAULTS RETESTED AND FAULTS DID NOT COME BACK, LEFT PACK LIGHT DOES NOT ILLUMINATE ON RECALL, NO HISTORY 60 DAYS, GROUND VERIFICATION SUCCESSFUL.
